# SDR 98ZZZX3657

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N479JA
- Make and model: Beech C90A
- Aircraft serial: LJ1177
- System (JASC): 2730 · Elevator Control System
- Part: Motor
- Part number: 319A280
- Condition: Missing Parts
- Location: Elevator
- Part time: 4,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AIRCRAFT HAVE 3 OF 4 SCREWS MISSING FROM BASE PLATE.  FOURTH SCREW LOOSE.  RTV HELD BASE PLATE TO THE GEARBOX AND MOTOR ASSY.  RTV INSTALLED PER BEECH SB 2028 REV IV.  THIRD AIRCRAFT HAD TWO SCREWS MISSING FROM BASE PLATE WITH ONE LOOSE AND ONE TIGHT.  THE MOTOR ATTACH SCREWS WERE ALSO LOOSE.  RECOMMEND LOCK TIGHTENING SCREWS OR SOME TYPE OF LOCKING TABS TO SECURE SCREWS.
